# SDR CALA2014051991068

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 80,290 hours, 24,040 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OTBD PCA IDLER LINK INBD BEARING WORN HAS APPROXIMATELY .070 RADIAL PLAY. LIMIT IAW MM 27-31-05 P G 601 .003 INCH.  REACTION LINK TRUNION BEARING SPINS IN TRUNION HOUSING.
